J. B. Diaz, R. Výborný: On mean-value theorems for strongly continuous vector valued functions
. Contributions to Differential Equations, III, 1964, 107-118. MR 0159904
 A. K. Aziz, J. B. Diaz: On a mean-value theorem of the differential calculus of vectorvalued functions, and uniqueness theorems for ordinary differential equations in a linear normed space
. Contributions to Differential Equations, Vol. I, (1963), 251-269. MR 0150246
 W. H., G. C. Young: On derivatives and the theorem of the mean. Quarterly Journal of Pure and Applied Mathematics, 40, (1909), 1-26.